# SDR SWAA2022013197052

- Difficulty date: July 31, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 31,224 hours, 14,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143A83313
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT . FWD LOWER CORNER SCUFF PLATE CRACKED. / REPLACED DAMAGED FORWARD CARGO DOOR CUT OUT; FWD LOWER CORNER SCUFF PLATE PN 143A8331-3. REMOVAL AND INSTALLATION ACCOMPLISHED ON CUSTOMER CARD # N104306
